Amplitude inequalities for complexes
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 4, pp. 547-558.
@article{ASENS_1977_4_10_4_547_0,
     author = {Iversen, Birger},
     title = {Amplitude inequalities for complexes},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {547--558},
     publisher = {Elsevier},
     volume = {Ser. 4, 10},
     number = {4},
     year = {1977},
     doi = {10.24033/asens.1336},
     zbl = {0433.13003},
     mrnumber = {58 #27966},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1336/}
}
TY  - JOUR
AU  - Iversen, Birger
TI  - Amplitude inequalities for complexes
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1977
DA  - 1977///
SP  - 547
EP  - 558
VL  - Ser. 4, 10
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1336/
UR  - https://zbmath.org/?q=an%3A0433.13003
UR  - https://www.ams.org/mathscinet-getitem?mr=58 #27966
UR  - https://doi.org/10.24033/asens.1336
DO  - 10.24033/asens.1336
LA  - en
ID  - ASENS_1977_4_10_4_547_0
ER  - 
%0 Journal Article
%A Iversen, Birger
%T Amplitude inequalities for complexes
%J Annales scientifiques de l'École Normale Supérieure
%D 1977
%P 547-558
%V Ser. 4, 10
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1336
%R 10.24033/asens.1336
%G en
%F ASENS_1977_4_10_4_547_0
Iversen, Birger. Amplitude inequalities for complexes. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 4, pp. 547-558. doi : 10.24033/asens.1336. http://www.numdam.org/articles/10.24033/asens.1336/

[1] M. Auslander, Modules over unramified Regular Local Rings (III. J. Math., Vol. 5, 1961, p. 631-645). | MR | Zbl

[2] H. Bass, On the Ubiquity of Gorenstein Rings (Math. Z., Vol. 82, 1963, p. 8-28). | MR | Zbl

[3] R. Fossum, H.-B. Foxby, P. Griffith and I. Reiten, Minimal Injective Resulutions with Applications to Dualizing Modules and Gorenstein Modules (Publ. Math. I.H.E.S., Vol. 45, 1976, p. 193-215). | Numdam | Zbl

[4] H.-B. Foxby, On the µi in Minimal Injective Resolutions II, Københavns Universitet, Matematisk Institut, Preprint Series 1976, N° 20.

[5] A. Grothendieck (Notes by R. HARTSHORNE), Local Cohomology (Lecture Notes in Math., N° 41, Springer-Verlag, Berlin, 1967). | MR | Zbl

[6] R. Hartshorne, Residues and Duality (Lecture Notes in Math., N° 20, Springer-Verlag, Berlin, 1966). | MR | Zbl

[7] M. Hochster, The Equicharacteristic Case of some Homological Conjectures on Local Rings (Bull. Amer. Math. Soc., Vol. 80, 1974, p. 683-686). | MR | Zbl

[8] S. Lichtenbaum, On the Vanishing of Tor in Regular Local Rings (Ill. J. Math., Vol. 10, 1966, p. 220-226). | MR | Zbl

[9] C. Peskine et L. Szpiro, Dimension projective finie et Cohomologie locale (Publ. Math. I.H.E.S., N° 42, 1973, p. 323-395). | Numdam | Zbl

[10] C. Peskine et L. Szpiro, Syzygies et multiplicités (C. R. Acad. Sc. Paris, t. 278, série A, 1974, p. 1421-1424). | MR | Zbl

[11] P. Roberts, Two Applications of Dualizing Complexes over Local Rings (Ann. scient. Éc. Norm. Sup., t. 9, 1976, p. 103-106). | EuDML | Numdam | MR | Zbl

[12] J.-P. Serre, Algèbre Locale-Multiplicité (Lecture Notes in Math., N° 11, Springer-Verlag, Berlin, 1965). | MR | Zbl

Cited by Sources: